# SDR FDEA202510212058

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587416
- Condition: Cracked
- Location: Zone 200
- Part time: 9,104 hours, 4,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND PUNCTURES ON SKIN OF FLOOR PANEL 242SFF MAIN CARGO COMPARTMENT. FLOOR PANEL 242SFF, MAIN CARGO COMPARTMENT WAS REPAIRED IAW B767 SRM 53-00-50-2R   PAR 4-B FIG 201 SHEET 2 REV 92 APR 15, 2025
